# SDR IPXA2024112510405

- Difficulty date: October 23, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 38,196 hours, 25,759 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1460 RIGHT SIDE BETWEEN S-25R AND S-27R, IN AFT PIT IS DENTED. DOT AA006. CORRECTION TO LAST STATEMENT REPAIR PER DETAIL #1
